# SDR SWAA010908

- Difficulty date: March 24, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- Aircraft time: 60,801 hours, 65,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517583
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND 2 BS 178 BULKHEAD VERTICAL BEAM CRACKS AT RBL 5.7, BETWEEN WL 182 TO WL 188.  REPAIRED VERTICAL BEAM PER SRM & BFG ER.
